# SDR VNAA0302004

- Difficulty date: February 8, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 18,691 hours, 22,638 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Lavatory Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A LAV FIRE LIGHT INDICATION AND IT WOULD NOT EXTINGUISH.    THERE WAS NO FIRE.  MAINTENANCE CONTROL DEFERRED THE LAV FIRE EXTINGUISHING SYSTEM WITH CODE 26-4 C.
